Couldn't find what you looking for?

TRY OUR SEARCH!

Me and my bf had unprotected sex on 8th day of my menstrual cycle, next day i took an ipill. Now after 8th days of taking ipill i,e on my 17th day of menstrual cycle i got a light bleeding which lasted for almost 4 days and on last day it was kind of brownish. could this be my period or just a side efect of taking ipill or could this be an implantation bleeding???

Please somebody reply, urgently needs help.

Loading...

no you can definetely not be a pregnant some call this as pill bleeding some call this as regular period dont worry i went under same situation so you got your periods after 17 days and count from that day to your next period and your next period definetly get delayed dont worry about it its normal ipill did worked on your body and you are not pregnant next time use birth control pills actually i have a dougbt did you get any side effects after taking ipill like breast tenderness, ferquent urination, and food carvingsetc

Reply

Loading...

hey there reply me please

Reply

Loading...

Thanks a lot for the reply. No i dnt have any side effect other than this sudden bleeding. The bleeding is enough to use a pad so it cant be implantation bleeding ryt??
Reply

Loading...


yeah it is not definetely not an implantation bleeding and you are not pregnant
Reply

Loading...

hey jojo i have a question. i took first ipill on 1st march then 2nd ipill on 14th march. i had sex yestrday n came to know the condom has broken but he didnt ejaculate n his penis was dry. Do you think i need to take ipill again??
m afraid coz i heard taking ipill could lead to pregnancy problem later. plz plz do reply
Reply

Loading...


definetely it will lead a huge problem and that too this frequently means it leads to major problems abortion is better than taking ipill for the third time because we cant take any chances of our health right dont worry everything will be alright you wont be pregnant if you have used latex condom because the lubricant on latex absorbs all the semen dont worry
Reply

Loading...


hey ...i have a question ! can you help me ? I had unprotected sex on 8th july..my last period was on 20th june...after 3 hours i took IPL-72 of 1.5 n again one after 12 hours ! i exactly had my period on 20th july..usually my period used to prepond 3-4 days bt now i had it on same date! m confused .it was my period or implantation bleeding ? can i be pregnant ?
Reply

Loading...

as you mentioned my partner have problem like nausea, dizzy rise body temperature after taking ipills, this happens after around 8days of taking pills,... and have period delay with some brownish colour,, what could be like? she pregnant??
Reply

Loading...

After 1 week of my periods me n ma bf had sex in July 26 it was unprotected n I took ipill on morning on 27 night I took another one. My next due was on around half the month on 7 agu I had bleeding n it was quite n ended in 2 days. Is this implanting bleeding? Or is there any chance for me to get pregnant??? I'm really worried plz reply me
Reply

Loading...

Hi i am going throught the same!! I got a light bleeding on the 8th day after taking ipill .. but its too little nd not lik a period !! Mostly only while peeing!! Were u pregnant?? Did d ipill work on me??
Reply

Loading...

I had my last period on 20th October which ended on 5th or 6th day.... Then on 28th October l had unprotected sex and just after that l took ipill.....8days later on 6th November l felt normal abdomenal cramps and it bleeded, l thought my period has started but no, it lasted only for few hours. Not even bleeded heavily like my regular periods.... Its like bright sticky red drops. Now there is no sign of cramps not even bleeding. My next period date would be 20th November. I know my period will be delayed for taking ipill but I'm afraid for that bleeding.... Was it breakthrough bleeding or implanation bleeding? Is there any possibility of implantation bleeding after having ipill?
Someone please reply.
Reply

Loading...

I am also going through the same thing..i had my priods on 1st nov,was done wd them by 5 nov ,had sex wd my bf on 10 nov took the ipill withing 20 hours...now on 18th nov i got some spotting and then bleeding...its 20th nov and still i m having this bleeding...plz help me out
Reply

Loading...

My problem too. I want an answer too.
Reply

Loading...

Frequent urination is one of the major prblm after taking ipill
Reply

Loading...